Good afternoon. I want to ask. Why is it that every time I get tired of riding a motorbike for long trips. My stomach feels like I’m going to have a heartburn, accompanied by vaginal discharge that is sometimes mixed with blood. Is it because you’re too tired? Then how to solve it. Trm ksh
Menstruation mixed with blood can occur due to several causes such as spots due to the effects of using contraceptive methods, abnormal vaginal discharge due to chlamydial yeast infection, sexually transmitted infections, cervical disorders, pelvic inflammation and other medical conditions such as uterine cysts or myomas.
For this reason, a direct examination by an obstetrician and obstetrician should be carried out, especially if accompanied by abdominal pain, pain when urinating, pain during sexual intercourse or irregular menstruation so that appropriate treatment is given according to the cause.
Strive to maintain the cleanliness and health of intimate organs, especially when traveling long distances on a motorbike that can make clothes more humid and mixed with sweat, try to wear comfortable, not tight and absorb sweat clothes and diligently change clothes and underwear to avoid health problems in the organs intimate.
Hope it is useful,
dr. Adi P.